# SDR IPXA10562094

- Difficulty date: July 21, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 20,607 hours, 14,128 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102235
- Condition: Dented
- Location: Bs 1620 S23-24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, FRAME DENTED BS 1620 STR 23-24LT.  REPAIRED IAW 10-3704 DATED 20AUG2010.
